Publication detail

Bounded solutions of nonlinear discrete equations

DIBLÍK, J. MIGDA, M. SCHMEIDEL, E.

Original Title

Bounded solutions of nonlinear discrete equations

English Title

Bounded solutions of nonlinear discrete equations

Type

journal article

Language

en

Original Abstract

Bounded solutions of nonlinear discrete equations are considered

English abstract

Bounded solutions of nonlinear discrete equations are considered

Keywords

Bounded solution, nonlinear discrete equation

RIV year

2006

Released

19.09.2006

Pages from

845

Pages to

853

Pages count

9

BibTex


@article{BUT43402,
  author="Josef {Diblík} and Malgorzata {Migda} and Ewa {Schmeidel}",
  title="Bounded solutions of nonlinear discrete equations",
  annote="Bounded solutions of nonlinear discrete equations
are considered",
  chapter="43402",
  journal="Nonlinear Analysis, Theory, Methods and Applications",
  number="1",
  volume="65 (2006)",
  year="2006",
  month="september",
  pages="845",
  type="journal article"
}